Domaines réguliers du plan
Annales de l'Institut Fourier, Volume 35 (1985) no. 1, p. 49-55
A plane simply connected domain Ω is called regular if it satisfies the following condition:C,z0C,r>0,1(Ω{|z-z0|<r})Cr,where 1 stands for the one-dimensional Hausdorff measure. Let X be the set of all (Φ,Ω) where Ω is a regular domain and Φ a conformal mapping from R + 2 onto Ω. X 0 is the set of all (Φ,Ω) in X with Ω a Lavrentiev domain. Let𝒟˜={logΦ;(Φ,Ω)X}and˜={LogΦ;(Φ,Ω)X0}.We prove that 𝒟 ˜ the subset of BMOA(R + 2 ) and that ˜ is the interior 𝒟 ˜ in this space. Moreover we prove that 𝒟 ˜ is not contained in the closure of ˜. These results refine and improve the results of the papar: “Représentation conforme et courbes presque-lipschitziennes” which has appeared in a preceeding issue of this journal.
Un domaine Ω simplement connexe est dit régulier s’il vérifie la condition suivante : il existe C>0,z 0 C,r>0,𝒦 1 (Ω{|z-z 0 |<r})Cr, 1 désigne la mesure de Hausdorff 1-dimensionnelle. On appelle X l’ensemble des couples (Φ,Ω), où Ω est un domaine régulier, et Φ une représentation conforme de R + 2 sur Ω. X 0 est l’ensemble des (Φ,Ω) appartenant à X tels que Ω soit un domaine de Lavrentiev. On pose𝒟˜={logΦ;(Φ,Ω)X}et˜={LogΦ;(Φ,Ω)X0}.Nous montrons que 𝒟 ˜ est inclus dans BMOA(R + 2 ) et que ˜ est l’intérieur de 𝒟 ˜ dans cet espace. Nous montrons de plus qu’il existe un point de 𝒟 ˜ qui n’est pas adhérent à ˜. Ces résultats complètent et généralisent ceux de l’article “Représentation conforme et courbes presque-lipschitziennes” paru dans une précédente édition de cette revue.
@article{AIF_1985__35_1_49_0,
     author = {Zinsmeister, Michel},
     title = {Domaines r\'eguliers du plan},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {35},
     number = {1},
     year = {1985},
     pages = {49-55},
     doi = {10.5802/aif.997},
     zbl = {0539.30004},
     mrnumber = {86k:30008},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1985__35_1_49_0}
}
Zinsmeister, Michel. Domaines réguliers du plan. Annales de l'Institut Fourier, Volume 35 (1985) no. 1, pp. 49-55. doi : 10.5802/aif.997. http://www.numdam.org/item/AIF_1985__35_1_49_0/

[1] L. Ahlfors, Zur Theorie des “Uberlagerungs-flächen”, Acta. Math., 65 (1935), 157-194. | JFM 61.0365.03 | Zbl 0012.17204

[2] K. Astala, F. Gehring, Injectivity criteria and the quasidisk, Preprint (University of Michigan). | Zbl 0588.30022

[3] A. Baernstein, Univalence and bounded mean oscillation, Mich. Math. Journal, 23 (1976), 217-223. | MR 56 #3281 | Zbl 0331.30014

[4] A. Denjoy, Les continus cycliques et la représentation conforme, Bull. Soc. Math de France, 70 (1942), 97-125. | Numdam | MR 6,207b | Zbl 0028.40302

[5] H. Federer, Geometric measure theory, Springer Verlag, Berlin and New York, 1969. | MR 41 #1976 | Zbl 0176.00801

[6] F. Gehring, Spirals and the universal Teichmüller space, Acta Math., 141 (1978), 99-113. | MR 58 #17076 | Zbl 0393.30015

[7] C. Pommerenke, Univalent functions, Vanden-hoeck et Ruprecht, Göttingen, 1975.

[8] M. Zinsmeister, Représentation conforme et courbes presque lipschitziennes, Ann Inst. Fourier, 34, 2 (1984), 29-44. | Numdam | MR 85k:30004 | Zbl 0522.30007